MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MESH/1.7MM, DYNAMIC 90X90X.3MM; IMPLANT

STRYKER LEIBINGER FREIBURG MESH/1.7MM, DYNAMIC 90X90X.3MM; IMPLANT
Catalog Number 54-00346
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : implanted.
 
Event or Problem Description
It was reported there was a revision surgery performed to repair the bone graft as it did not have the expected outcome.The procedure was completed successfully.
 
Additional Manufacturer Narrative
It was determined after receiving further clarification from stryker's global medical expert and the log files from the device, this event was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.H3 other text : implanted.
 
Event or Problem Description

Brand Name
MESH/1.7MM, DYNAMIC 90X90X.3MM
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key18691824
Report Number0008010177-2024-00012
Device Sequence Number7070567
Product Code JEY
UDI-Device Identifier04546540237606
UDI-Public04546540237606
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K983528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number54-00346
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown